# SDR AALA202502176857

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 68,408 hours, 28,787 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CLIMBING THROUGH APPROXIMATELY FLIGHT LEVEL 8,000 WE NOTICED PRESSURIZATION MODE SELECTOR WAS IN MANUAL THEN WE SELECTED AUTO, AT 10,000 FLIGHT LEVEL WE GOT CABIN ALTITUDE LIGHT WITH ACCOMPANYING HORN.  SOME PASSENGERS AND CREW EXPERIENCED BLOODY NOSES AND EAR ACHES. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. ACCOMPLISHED FIM 21-31-00 NO FAULTS NOTED ON EITHER CONTROLLER.
